# SDR SWIA201232122

- Difficulty date: November 6, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 25,359 hours, 22,476 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLED UNEXPECTEDLY 10Â° TO THE RIGHT, A FLIGHT SPOILER CAUTION MESSAGE DISPLAYED.  (FLT 2976)  REPLACED BOTH NR 1 & 2 SECUS IAW AMM PN ON/OFF: 49-164-20 S/N ON: 03129 S/N OFF: 03490 P/N ON/OFF: 49-164-20 S/N ON: 03339 S/N OFF: 03084.
